# SDR HALA20241104308

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 15,657 hours, 3,260 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - APU AUTO SHUTDOWN ECAM CAUTION DURING APU START. REMOVED AND REPLACED APU IGNITION UNIT, IGNITER PLUG, AND IGNITER PLUG ELECTRICAL LEAD PER AMM 49-41-38. OPS CHECK GOOD PER AMM 49-00-00. OK FOR SERVICE.
